Browsing by Author Žunić, Dragiša
Showing results 1 to 6 of 6
Author(s) | Title | Issue Date | Appears in | Rank |
---|---|---|---|---|
Ghilezan, Silvia ; Ivetić, Jelena; Lescanne, Pierre; Žunić, Dragiša | Intuitionistic sequent-style calculus with explicit structural rules | 1-Aug-2011 | Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); 8th International Tbilisi Symposium on Logic, Language, and Computation, TbiLLC 2009; Bakuriani; Georgia; 21 September 2009 through 25 September 2009; 6618 LNAI; 101-124 | M33 |
Martinez-Ortiz, Carlos; Žunić, Dragiša; Žunić, Joviša | Measuring shape rectangularities | 2011 | 2011 IEEE International Symposium on Signal Processing and Information Technology (ISSPIT); 369-374 | M33 |
Žunić, Dragiša; Žunić, Joviša | Shape ellipticity based on the first Hu moment invariant | 2013 | Information Processing Letters; 113(19-21); 807-810 | M23 |
Žunić, Dragiša; Žunić, Joviša | Shape ellipticity from Hu moment invariants | 2014 | Applied Mathematics and Computation; 226; 406-414 | M21 |
Žunić, Joviša ; Žunić, Dragiša | Shape Interpretation of Second-Order Moment Invariants | 1-Sep-2016 | Journal of Mathematical Imaging and Vision; 56(1); 125-136 | M21a |
Žunić, Dragiša; Martinez-Ortiz, Carlos; Žunić, Joviša | Shape rectangularity measures | 2012 | International Journal of Pattern Recognition and Artificial Intelligence; 26(06); 1254002 | M23 |